Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 44, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Oct 7, 2015, 3:39 PM MDT for El Paso County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2015, 3:39 PM MDT (21:39 UTC)
- Expired
- Oct 7, 2015, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 69 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 953 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
120
WGUS54 KEPZ 072139
FFWEPZ
TXC141-080045-
/O.NEW.KEPZ.FF.W.0044.151007T2139Z-151008T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
339 PM MDT WED OCT 7 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 645 PM MDT
* AT 337 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
TORRENTIAL RAIN AND HAIL NEAR FABENS AND TORNILLO. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY FROM RUNOFF AS THE HEAVIEST RAIN
MOVES NORTHEAST OF INTERSTATE 10. HAIL MAY CLOG CULVERTS WHICH
WILL EXACERBATE FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FABENS...
TORNILLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3142 10610 3142 10613 3146 10618 3146 10620
3148 10622 3149 10622 3152 10624 3157 10614
3152 10610 3146 10602 3140 10609
$$
HARDIMAN1 follow-up statement
982
WGUS74 KEPZ 072221
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
421 PM MDT WED OCT 7 2015
TXC141-080045-
/O.CON.KEPZ.FF.W.0044.000000T0000Z-151008T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
421 PM MDT WED OCT 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHEASTERN EL PASO COUNTY...
AT 419 PM MDT...THUNDERSTORMS HAVE MOVED NORTHEAST OF THE FABENS AND
TORNILLO AREA...BUT OVER ONE INCH OF RAIN HAS FALLEN IN DRAINAGE
AREAS NORTHEAST OF INTERSTATE 10. RUNOFF WILL LIKELY INUNDATE
ARROYOS FLOWING ROWARDS FABENS AND TORNILLO FOR AT LEAST ANOTHER
HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3142 10610 3142 10613 3146 10618 3146 10620
3148 10622 3149 10622 3152 10624 3157 10614
3152 10610 3146 10602 3140 10609
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 3:11 PM MDT, 28 minutes earlier.
Area forecast discussion, Oct 7, 3:11 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 311 PM MDT WED OCT 7 2015 .SYNOPSIS... UPPER LOW OVER SOUTHEAST ARIZONA CONTINUES TO PUMP TROPICAL MOISTURE OVER AN UNSTABLE AIRMASS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT...SOME BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE LOW WILL MOVE OVER THE BAJA PENINSULA BY FRIDAY. THIS WILL ALLOW MUCH OF THE MOISTURE TO SLOWLY DRIFT AWAY FROM THE BORDERLAND. SCATTERED THUNDERSTORMS ARE STILL LIKELY THURSDAY AND FRIDAY BUT THE SEVERE POTENTIAL MOSTLY GOES AWAY. BY SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND SHOULD ALLOW OUR SKIES TO CLEAR. TEMPERATURES WILL WARM BACK ABOVE NORMAL BY SUNDAY AND BEYOND. && .DISCUSSION... PLENTY OF ACTION AGAIN TODAY AS MOISTURE AND INSTABILITY PERSIST. UPPER LOW NOW ABOUT OVER TUCSON AND CONTINUES TO SLOWLY SPIN SOUTHEAST. DEEPEST TROPICAL MOISTURE NOW EAST OF THE AREA. PLENTY OF MOISTURE REMAINS HOWEVER...TPW SHOWS PW'S .60" WEST TO .80" EAST. UPPER LOW PROVIDING GOOD LARGE SCALE LIFT AND WV IMAGERY SHOWING SHORT WAVES ROTATING ACROSS THE CWA. STORMS FORMING NICELY ALONG EACH OF THESE WAVES. THOUGH STORMS HAVE BEEN ACTIVE ALL AREAS...EXPECT MOST STRONG ACTIVITY TO BE ABOUT FROM EL PASO EAST TONIGHT. SHOULD BE A DOWNTICK IN INTENSITY/COVERAGE AFTER TONIGHT AS UPPER LOW DROPS WELL SOUTH OF THE NM BOOTHEEL THURSDAY AND THEN RETROGRADES OUT OVER THE BAJA FRIDAY. STILL WILL HAVE TO DEAL WITH SOME WRAP AROUND MOISTURE BOTH THURSDAY AND FRIDAY...WITH SCATTERED THUNDERSTORMS CONTINUING. INTENSITY ALSO DECREASING... BUT SOME CAPE PERSISTS SO CAN'T RULE OUT ONE OR TWO STRONG STORMS. BY SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND THE MAJORITY OF MOISTURE EXITS THE AREA. SHOULD LEAVE CLEARING SKIES AND WARMER TEMPERATURES WITH IT'S DEPARTURE. UPPER LOW BASICALLY DOES A CLOCKWISE DOSEY DOE AND EVENTUALLY HEADS BACK EXTREME SOUTHERN CALIFORNIA BY THURSDAY. WILL HAVE TO WATCH THE SOUTHWEST CWA BY TUESDAY AND WEDNESDAY AS GFS SHOWING SHORTWAVE ROTATING UP FROM THE LOW TO OVER THE BOOTHEEL. && .AVIATION...VALID 08/00Z-09/00Z. RISK OF SVR TSTMS TIL 00Z-06X. GENERAL CONDS FEW-SCT020-030 SCT- BKN 030-050 BKN-0VC 100-130 AND 200- 250. SCTD-NUMEROUS TSTMS TO 06Z WINDS VRB 37-47KTS 2-3SM TSRAGS BKN020 OVC060. ISOLD WIND GUSTS 55G60KT 1SM TSRAGR OVC010CB TIL 06Z. TOPS 400+ AND MEAN STRM MVMT NE 15-20 KTS. ACTIVITY LESS INTENSE WITH A LITTLE LESS COVERAGE ON THURS 10/08 18Z-24Z. && .FIRE WEATHER... ACTIVE WEATHER WILL CONTINUE TODAY AS A LARGE COLD LOW ALOFT IN ARIZONA MOVES CLOSER TO THE AREA. THIS SYSTEM WILL CONTINUE TO GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE DAMAGING HAIL AND STRONG WINDS. HEAVY RAINFALL WITH LOCALIZED FLOODING MAY ALSO OCCUR. SCATTERED STORMS WILL CONTINUE THURSDAY AND FRIDAY. ONLY ISOLATED ACTIVITY IS FORECAST SATURDAY WITH DRIER AND WARMER WEATHER EXPECTED FOR SUNDAY AND THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 59 75 58 76 / 60 30 40 50 SIERRA BLANCA 57 72 55 74 / 60 50 50 60 LAS CRUCES 54 73 53 75 / 40 20 30 40 ALAMOGORDO 56 75 55 77 / 60 30 40 40 CLOUDCROFT 41 55 41 58 / 60 50 70 70 TRUTH OR CONSEQUENCES 55 74 53 75 / 30 20 30 30 SILVER CITY 48 70 49 71 / 30 20 20 30 DEMING 54 74 54 76 / 30 20 20 40 LORDSBURG 52 76 51 78 / 30 20 20 20 WEST EL PASO METRO 59 75 59 76 / 60 30 40 50 DELL CITY 57 74 55 75 / 60 50 50 60 FORT HANCOCK 59 76 58 78 / 60 50 50 50 LOMA LINDA 55 72 55 73 / 60 40 50 50 FABENS 57 75 57 77 / 60 30 40 50 SANTA TERESA 57 74 56 75 / 50 20 40 50 WHITE SANDS HQ 56 74 54 75 / 60 30 40 40 JORNADA RANGE 52 74 50 76 / 40 30 30 40 HATCH 52 76 52 77 / 40 20 30 40 COLUMBUS 55 74 56 75 / 30 20 20 50 OROGRANDE 59 74 57 76 / 60 30 40 40 MAYHILL 46 60 46 63 / 60 50 60 60 MESCALERO 44 63 44 65 / 60 40 60 60 TIMBERON 47 62 46 63 / 60 50 60 60 WINSTON 47 67 47 68 / 30 30 20 40 HILLSBORO 49 74 50 74 / 30 20 20 40 SPACEPORT 52 76 49 77 / 40 20 30 40 LAKE ROBERTS 42 72 42 72 / 30 30 20 40 HURLEY 47 72 49 72 / 30 20 20 30 CLIFF 43 75 43 75 / 30 20 20 20 MULE CREEK 41 74 41 74 / 30 20 20 30 FAYWOOD 49 72 50 73 / 30 20 20 40 ANIMAS 52 75 51 77 / 30 20 20 30 HACHITA 53 75 52 76 / 30 20 20 30 ANTELOPE WELLS 51 72 51 74 / 30 20 20 40 CLOVERDALE 50 73 51 73 / 30 20 20 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ412>417. TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424. && HEFNER/NOVLAN
Hazardous weather outlook, Oct 7, 5:37 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 537 AM MDT WED OCT 7 2015 NMZ401>417-TXZ418>424-081145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 537 AM MDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS AREA EXPECTED TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING LARGE HAIL AND STRONG WINDS. THESE STORMS COULD IMPACT STRUCTURES AND VEHICLES AND WILL DELAY ANY SCHEDULED OUT DOOR EVENTS. PERIODS OF HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING NEAR STRONGER STORMS. AREAS EAST OF EL PASO WILL BE UNDER A FLASH FLOOD WATCH THROUGH TONIGHT FOR POTENTIAL WIDESPREAD FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT OF SEVERE STORMS IS EXPECTED TO BE MINIMAL. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY. DRY CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING TODAY AND WEDNESDAY. LUNDEEN
In the hours before
Special weather statement, Oct 7, 1:27 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 127 PM MDT WED OCT 7 2015 TXZ420>422-072015- SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- SOUTHERN HUDSPETH HIGHLANDS TX- 127 PM MDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY UNTIL 215 PM MDT... AT 127 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 22 MILES SOUTH OF CORNUDAS...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CORNUDAS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN TEXAS. LAT...LON 3135 10554 3147 10567 3188 10547 3164 10512 TIME...MOT...LOC 1927Z 230DEG 17KT 3147 10551 MLP
Special weather statement, Oct 7, 1:37 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
137 PM MDT WED OCT 7 2015
NMZ411-072030-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
137 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA COUNTY
UNTIL 230 PM MDT...
AT 137 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 20 MILES WEST OF SANTA TERESA...OR 25 MILES WEST OF SUNLAND
PARK...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KILBOURNE HOLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.
LAT...LON 3184 10714 3219 10692 3199 10664 3178 10690
3178 10705
TIME...MOT...LOC 1937Z 220DEG 16KT 3185 10700
MLPSpecial weather statement, Oct 7, 2:28 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
228 PM MDT WED OCT 7 2015
NMZ414>416-072115-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
228 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
315 PM MDT...
AT 228 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR OVER SILVER LAKE...OR 6 MILES NORTHEAST OF CLOUDCROFT...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUIDOSO...
SIXTEEN SPRINGS...
APACHE SUMMIT...
ELK SILVER...
SILVER LAKE...
LAKE MESCALERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.
LAT...LON 3328 10532 3308 10532 3302 10544 3291 10565
3301 10583 3331 10569 3331 10536
TIME...MOT...LOC 2028Z 209DEG 23KT 3303 10566
MLPLocal storm report, Oct 7, 2:36 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
236 PM MDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 6 WSW SUNSPOT 32.74N 105.91W
10/07/2015 E1.50 INCH OTERO NM PUBLIC
REPORT FROM OLIVER LEE STATE PARK
&&
EVENT NUMBER EPZ1500180
MLPSpecial weather statement, Oct 7, 3:21 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
321 PM MDT WED OCT 7 2015
NMZ417-TXZ421-072200-
OTERO MESA NM-SALT BASIN TX-
321 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND
NORTHEASTERN HUDSPETH COUNTIES UNTIL 400 PM MDT...
AT 320 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 9 MILES NORTHWEST OF PINE SPRINGS...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROKEOFF MOUNTAINS WSA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO AND SOUTHWESTERN TEXAS.
LAT...LON 3200 10492 3195 10492 3201 10502 3224 10485
3200 10485
TIME...MOT...LOC 2120Z 217DEG 24KT 3201 10489
MLPSpecial weather statement, Oct 7, 3:26 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
326 PM MDT WED OCT 7 2015
TXZ420-422>424-072215-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
326 PM MDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUDSPETH COUNTY UNTIL 415
PM MDT...
AT 326 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR FORT QUITMAN...OR 16 MILES WEST OF SIERRA BLANCA...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ESPERANZA...
FORT QUITMAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN TEXAS.
LAT...LON 3101 10557 3102 10557 3102 10558 3105 10558
3107 10560 3108 10560 3110 10562 3110 10564
3112 10565 3114 10572 3115 10572 3145 10548
3127 10524
TIME...MOT...LOC 2126Z 220DEG 19KT 3111 10562
MLPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:04 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 12:36 PM MDT | Special Weather Statement | EPZ | Hudspeth | 39 min |
| Oct 7, 1:19 PM MDT | Special Weather Statement | EPZ | Hudspeth | 41 min |
| Oct 7, 1:27 PM MDT | Special Weather Statement | EPZ | Hudspeth | 48 min |
| Oct 7, 1:55 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 50 min |
| Oct 7, 2:01 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 44 min |
| Oct 7, 2:29 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 46 min |
| Oct 7, 2:31 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Oct 7, 3:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Oct 7, 3:15 PM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Oct 7, 3:19 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 41 min |
| Oct 7, 3:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
| Oct 7, 3:48 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 51 min |
| Oct 7, 4:09 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 51 min |
| Oct 7, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 49 min |
| Oct 7, 4:28 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 4:52 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 38 min |
| Oct 7, 5:02 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Oct 7, 5:04 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
| Oct 7, 5:09 PM MDT | Special Weather Statement | EPZ | Hudspeth | 51 min |
| Oct 7, 5:24 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 40 min |
| Oct 7, 5:26 PM MDT | Special Weather Statement | EPZ | Hudspeth | 49 min |
| Oct 7, 5:27 PM MDT | Flash Flood Warning | EPZ | Hudspeth | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.